# SDR WX0A071235

- Difficulty date: June 25, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042507
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP CENTER VANE LEADING EDGE CHAFE.  REMOVED DAMAGED AREA FABRICATED DOUBLER AND BONDED IAW MD-80 SRM 51-70-02 PARA 13.
